Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Since when this is happening to you?
Are you currently undergoing any stressful period?
It is going on like this for about the last month i thought it would get better but unfortunately not. Landed up in hospital over the weekend with gastritis can not stop vomiting. My stomach is so tited i cant relax. i must work with pasients as well and cannot cope feel like killing my children. I can not cope please HELP ME!!!!
It happens some times that patients abruptly stop responding to antidepressant to which they were responding well earlier and probably the same is happening with you also. In such cases, simply increasing the dose of antidepressant is sufficient enough in controlling the symptoms.
You are currently on 60 mg of Cymbalta so just discuss with your doctor about increasing the dose further to 90 mg per day and hopefully this should be sufficient enough in your case.
In the mean while, you can also try Relaxation techniques to calm yourself if you have not already tried them yet.
Several relaxation techniques are listed below.
In your case, Progressive relaxation technique and deep breathing can be very useful.
Would like to know your opinion on my suggestions.
.OKMH53016130 My son is very anxious. He gets like